# SDR ZZDA2012052

- Difficulty date: January 8, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FLOOR SUPPORT FITTING, STA 196, RBL 56, CORROSION.  ACCOMPLISHED FLOOR SUPPORT FITTING REPLACEMENT PER B717 SRM 51-41-02.
